Discussions By Condition: Medical Errors

Muscular Fasiculating syndrome

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • March 10, 2009
  • 03:38 PM

I had what started out to be nocturnal leg cramps that plagued me for years. The cramps became uncontrolled about 3 years ago, to the point my feet would turn backwards and I was unable to stand. I have had 3 EMG's, MRI's of the head and spine, muscle biopsy and spent a week at Mayo in Minn that cost ME $9000.00. I still have no answers after seeing neurologist,neurosurgeons and Mayo. I am on klonopin, cymbalta,tegretol and xanax as needed. The cramps and fasiculations are no longer contained to my legs,they have moved upward to my chest wall and sides. I have also lost bowel control in the last year. I guess I should tell you I was 48 when this started. I consider myself young to be in diapers for fear of soiling myself in public (which has happened more than once even with the diapers).
I am at a loss as to what is wrong with me and how to find help. I know that there has to be something wrong with me as my condition worsens but I just can't get a diagnosis from anyone. I am just waiting for the day that it is diagnosed to late.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?